Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On Motilium pills for stomach bug during ovulation. Having delay in periods. Caused by Motilium pills?

Hi, on the 25th February My wife was taking Motilium pills (prescribed by our doctor) as she was sick and vomiting due to a stomach bug, she took the motilium pills for two days which resulted in a total of six pills of 10mg each. during the course of taking the pills she was in the ovulation stage. On Friday the 9th March her period was but did not arrive, we 5 days and did a home pregnancy test and resulted negative, after another four days we did another home pregnancy test which resulted again negative. Kindly could you clarify if the motilium pills she took are causing the mansuration cycle delay?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
thanks for your query.
Generally Motilium does not interfere with the menstrual cycle.
However, any kind of sickness and stress could be the reason.
Anxiety, travelling, weight loss, endocrine disturbance of the thryoid hormone or prolactin hormone etc are reasons.
Polycystic ovarian syndrome and endometrial hyperplasia are possible causes.
Consult your gynecologist for a diagnosis.
Take care.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor